# SDR EF2R2000314

- Difficulty date: November 30, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Eng Tr Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE NR2 ENGINE THRUST REVERSER OB ACTUATOR FAIRING WAS FOUND CRACKED.  REMOVED FAIRING, STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR, REINSTALLED FARING.
